# SDR UALA2012060303075

- Difficulty date: June 3, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Frayed
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 DOOR SLIDE HARNESS, LOWER ATTACH POINT FRAYED.  REPLACED SLIDE HARNESS.
